# SDR CA001016007

- Difficulty date: September 21, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 737284
- Aircraft time: 45,147 hours, 53,193 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 106079113
- Condition: Split
- Location: Te Flaps
- Part time: 4,490 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLIGHT CREW WERE UNABLE TO EXTEND THE FLAPS PAST 5 UNITS DUE TO AN ASYMMETRY INDICATION. AN UNEVENTFUL FLAPS 5 LANDING WAS CARRIED OUT. MAINTENANCE INSPECTED THE TRAILING EDGE FLAPS WITH NO FAULTS FOUND. THE PROBLEM WAS TRACED TO THE INDICATOR, WHICH WAS REPLACED. THE SYSTEM THEN CHECKED SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
